# SDR AALA980445

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON CABIN FLOOR SUPPORT NR 9 BETWEEN FRAMES NR 13 AND NR 15 TWO FEET INBOARD OF R1 DOOR.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-72-10, AND SRM 51-21-00-0.  (M)
